Journal article icon

Journal article

Stochastic linear-quadratic control with conic control constraints on an infinite time horizon

Abstract:

This paper is concerned with a stochastic linear-quadratic (LQ) control problem in the infinite time horizon where the control is constrained in a given, arbitrary closed cone, the cost weighting matrices are allowed to be indefinite, and the state is scalar-valued. First, the (mean-square, conic) stabilizability of the system is defined, which is then characterized by a set of simple conditions involving linear matrix inequalities (LMIs). Next, the issue of well-posedness of the underlying o...

Expand abstract

Actions


Access Document


Publisher copy:
10.1137/S0363012903429529

Authors


Journal:
SIAM Journal on Control and Optimization
Volume:
43
Issue:
3
Pages:
1120-1150
Publication date:
2005-01-01
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
URN:
uuid:fa811b20-070f-4b6b-9df9-ac8076e787dd
Source identifiers:
147838
Local pid:
pubs:147838

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP